# SDR P5CA9801592

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: L4 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-4 DOOR LOWER AFT CORNER FOUND CRACK.  REPAIRED DAMAGED SECTION PER SRM 52-10-02 AND 51-10-02.
